Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

What is the reason for pain in the right side of the groin after consuming sugary things ?

what could be the cause of pain in the right side of the groin which manifest especially after eating or drinking sugary substances. the pain is just in the right corner between the hips and the third leg where i suppose the gland is... i take a lot of sugary substances and for a while it wAS alright but recently i noticed that pains arise in the groin area about thirty minutes to an hour after ingesting said sugary substance. the pain sometimes tries to spread to the testicles (right) or the left side of the groin. could this pain be related to diabetes? although at a time i was adviced to take lincocin or lincomycin which i did for a while and pain abated for a while...
Asked On : Thu, 2 Jun 2011
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks for query,
I think it has no relation with sugary food,pain may be due to,
1,you might have chronic appendicitis,
2,kidney stones,
3,some infection in genito urinary tract.
4,developing hernia.
consult surgeon and seek his advice.
go for blood sugar.
ok and bye.
Answered: Thu, 2 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor